# SDR DL757980713

- Difficulty date: April 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: Nr 5 Le Slat
- Component: 114N3002119
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E SLAT T/E WEDGE IS DELAMINATED AT I/B END APPROX 4 BY 6.  REMOVED AND REPLACED SLAT.
